# SDR ALGA2012071302

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N667AL
- Make and model: Bell 407
- Aircraft serial: 53624
- Aircraft time: 5,445 hours
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Adapter
- Part number: 406040542107
- Part serial: 1675
- Condition: Corroded
- Location: Freewheel Unit
- Component: Freewheel Unit, Bell
- Component part number: 406040500143FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH 3000 HR O/H OF THE F/W UNIT ASSY, THE ADAPTER WAS DISCARDED DUE TO PITTING AND CORROSION BEYOND MFG LIMITS.
